# SDR FDEA201607282641

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1360 - 1380 RT CREASE BEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW 
SRM 51-10-02-0G, REV 118.0.  REWORKED AREA EVALUATED ORIGINAL THK 0.040", REMAINING THICKNESS 0.026" AND MATERIAL THICKNESS REMOVED 0.014".  FOUND EXCEED 10 PERCENT LIMIT IAW SRM 53-60-13-1A, REV 118.0.  RT CREASE BEAM WEB REMOVED IAW SRM 51-40-02-0G, REV 118.0 AT STA 1360-1380.  NEW CREASE BEAM WEB INSTALLED IAW DWG 146N5590, SHT 8, REV B.  REPAIR CLASSIFIED AS MAJOR.
